# SDR SWAA2022021192060

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; R/H Z-CHANNEL; HAS MULTIPLE AREA OF CORROSION; STA 887 TO 947 / REMOVED CORROSION FROM AFT CARGO COMPARTMENT R/H Z ANGLE STA 887 TO 947 AND CHECK LIMITS FOUND TO BE OUT OF LIMITS ORIGINAL 'T' .040' LOSS .014' REMAIN .026' FABRICATED Z ANGLE REPAIR TREATED PRIMED AND INSTALLED Z ANGLE IAW SRM 51-10-02; SRM 53-00-53-1A-2 62-40-02. SRM 51-40-05DWG 147A7500 REV - AMM 51-21-41-370-803 AND AMM 51-21-72-370-801 # ATAG 51-21-72-370-801 # ATAG A21656
